# SDR C2XA95IA100

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16718
- Make and model: Emb EMB-120RT
- Aircraft serial: 120136
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 12017056021
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND RT WING RIB 16 CENTER LOWER SKIN SUPPORT BRACKET CRACKED.  MAINTENANCE REMOVED AND REPLACED THE BRACKET, AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
